# SDR 2021FA0000419

- Difficulty date: December 22, 2021
- Submitted: December 22, 2021
- Operation: General aviation
- Aircraft: N595QS
- Make and model: Cessna 120
- Aircraft serial: 680A0146
- Aircraft time: 3,559 hours, 2,395 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H MLG SIDE BRACE FITTING GOUGE.
